Thông tin chung

  English

  Đề tài NC khoa học
  Bài báo, báo cáo khoa học
  Hướng dẫn Sau đại học
  Sách và giáo trình
  Các học phần và môn giảng dạy
  Giải thưởng khoa học, Phát minh, sáng chế
  Khen thưởng
  Thông tin khác

  Tài liệu tham khảo

  Hiệu chỉnh

 
Số người truy cập: 75,104,053

 Difference schemes for quasi-linear parabolic equations with mixed derivatives
Tác giả hoặc Nhóm tác giả: P.P. Matus, Le Minh Hieu, D. Pylak
Nơi đăng: Doklady of the National Academy of Sciences of Belarus (ESCI) (https://doi.org/10.29235/1561-8323-2019-63-3-263-269); Số: Vol 63, No 3 (2019);Từ->đến trang: 263-269;Năm: 2019
Lĩnh vực: Tự nhiên; Loại: Bài báo khoa học; Thể loại: Quốc tế
TÓM TẮT
The present paper is devoted to constructing second-order monotone difference schemes for two-dimensional quasi-linear parabolic equation with mixed derivatives. Two-sided estimates of the solution of specific difference schemes for the original problem are obtained, which are fully consistent with similar estimates of the solution of the differential problem, and the a priori estimate in the uniform norm of C is proved. The estimates obtained are used to prove the convergence of difference schemes in the grid norm of L2.
ABSTRACT
The present paper is devoted to constructing second-order monotone difference schemes for two-dimensional quasi-linear parabolic equation with mixed derivatives. Two-sided estimates of the solution of specific difference schemes for the original problem are obtained, which are fully consistent with similar estimates of the solution of the differential problem, and the a priori estimate in the uniform norm of C is proved. The estimates obtained are used to prove the convergence of difference schemes in the grid norm of L2.
© Đại học Đà Nẵng
 
 
Địa chỉ: 41 Lê Duẩn Thành phố Đà Nẵng
Điện thoại: (84) 0236 3822 041 ; Email: dhdn@ac.udn.vn